Über die Dimension nicht abgeschlossener Mengen

L. Tumarkin

Mathematische Annalen (1928)

  • Volume: 98, page 637-656
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tumarkin, L.. "Über die Dimension nicht abgeschlossener Mengen." Mathematische Annalen 98 (1928): 637-656. <http://eudml.org/doc/159234>.

author = {Tumarkin, L.},
journal = {Mathematische Annalen},
pages = {637-656},
title = {Über die Dimension nicht abgeschlossener Mengen},
url = {http://eudml.org/doc/159234},
volume = {98},
year = {1928},

AU - Tumarkin, L.
TI - Über die Dimension nicht abgeschlossener Mengen
JO - Mathematische Annalen
PY - 1928
VL - 98
SP - 637
EP - 656
UR - http://eudml.org/doc/159234
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.